# SDR SWIA200717917

- Difficulty date: January 28, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 12,754 hours, 9,801 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 625 RT SIDE CLIPS CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW CLIP DW 9310 P/N 601-35012-52 P/O 72055 PER REO 601R-53-61-422.
